Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 2, Pages 209-217
http://dx.doi.org/10.1155/S0161171296000312

Some characterizations of totients

Department of Mathematical Sciences, University of Tampere, P.O. Box 607, Tampere FIN-33101, Finland

Received 4 October 1994; Revised 27 January 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pentti Haukkanen, “Some characterizations of totients,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 2, pp. 209-217, 1996. https://doi.org/10.1155/S0161171296000312.